Analysis of p‐Laplacian Hadamard fractional boundary value problems with the derivative term involved in the nonlinear term

Articles > Article · 2023

Authors: Ceren Ciftci, Fulya YÖRÜK DEREN

Mathematical Methods in the Applied Sciences, Journal Indexed in SCI Expanded, International, WoS, 2023, vol 46, pp 8945-8955

DOI: 10.1002/mma.9028

Summary

This paper investigates a new class of p‐Laplacian boundary value problems of Hadamard type fractional differential equations. We emphasize that few works on Hadamard fractional boundary value problems include p‐Laplacian Hadamard type fractional differential equations with nonlinear terms involving Hadamard fractional derivatives of unknown functions. By means of the five functional fixed point theorem, multiple positive solutions are established for the p‐Laplacian Hadamard fractional boundary value problem. An example is constructed for illustration of the main result.

View details